MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINN MAR NEUT 36IDX58OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US PINN MAR NEUT 36IDX58OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Model Number 1219-36-058
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Codes No Patient Involvement (2645); No Code Available (3191)
Date of Event 02/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Circulating nurse opened sterile implant box for the scrub nurse and the top part was properly sterile sealed, but the box inside where the implant was, was without seal at all.Normally there should be another sterile, sealed box.They put that liner implant for the patient.

Brand Name
PINN MAR NEUT 36IDX58OD
Common Device Name
PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9741868
Report Number1818910-2020-05726
Device Sequence Number355456
Product Code LPH
UDI-Device Identifier10603295014478
UDI-Public10603295014478
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K001534
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model Number1219-36-058
Device Catalogue Number121936058
Device Lot Number9320569
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/06/2020
Initial Report FDA Received Date02/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age72 YR